# SDR GTIA2017051901926

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,700 hours, 20,856 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: D55371314200
- Condition: Damaged
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM BR4 AND BR5 HAS ELONGATED HOLE. PERMANENT RE OF RUDDER HINGE 4 AND 5 ELONGATED HOLES PERFORMED IAW EO 5536-1709 REV.00 DATED:MAY.16.2017 AND AIRBUS TO 80305432/005/2017 #A SEE LTPR D/O:5000651547-0010 AND M/O:1001938890-0010 THIS IS A CAT 'A' REPAIR!
